# SDR REXA2022101300886

- Difficulty date: October 6, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318215
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD CAP ANGLE AT FS310 STR 18L HAS CORROSION ON UPPER SURFACE. REPLACED  PASSENGER DOOR FWD CAP ANGLE IAW CRJ-700 SRM 51-42-06-001-001-A01. (P/N :SH670-31821-5)
